# SDR NACA2023022700001

- Difficulty date: February 27, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 46,642 hours, 55,140 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD LEADING EDGE FLAP DAMAGED AT THROUGH HOLE FOR THE EXHAUST GATE CONTROL ROD. C/W INTERIM REPAIR TO LH MID OB FLAP LEADING EDGE @ WBL 205. INSTALL PERMANENT REPAIR OR REPLACE FLAP SECTION AT NEXT C CHECK.
